# SDR 20000406SH048

- Difficulty date: December 23, 1999
- Submitted: April 6, 2000
- Operation: General aviation
- Aircraft: N1140H
- Make and model: Bolkms BK117A3
- Aircraft serial: 7078
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 1179405303
- Part serial: 426
- Condition: Intermittent
- Location: Triple Tach
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TACHOMETER OPERATED 65.9 HOURS SINCE REPAIR.  NR 2 N2 NEEDLE INTERMITTENT, READS 2 PERCENT LOW, WENT TO ZERO PERCENT, BACK UP TO 50 PERCENT, THEN UP TO 90-95 PERCENT IN-FLIGHT.  NR 1 N2 AND NR REMAINED (ALL 100 PERCENT).  (X)
